Advances in Pure Mathematics

Vol.2 No.2(2012), Paper ID 18022, 41 pages

DOI:10.4236/apm.2012.22013

 

Multidimensional Laplace Transforms over Quaternions, Octonions and Cayley-Dickson Algebras, Their Applications to PDE

 

Sergey Victor Ludkovsky

 

Department of Applied Mathematics, Moscow State Technical University, MIREA, Moscow, Russia

 

Copyright © 2012 Sergey Victor Ludkovsky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Ludkovsky, "Multidimensional Laplace Transforms over Quaternions, Octonions and Cayley-Dickson Algebras, Their Applications to PDE," Advances in Pure Mathematics, Vol. 2 No. 2, 2012, pp. 63-103. doi: 10.4236/apm.2012.22013.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.